Narzędzia help

Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
first last
cannonical link button

http://yadda.icm.edu.pl:80/baztech/element/bwmeta1.element.baztech-article-PWA3-0035-0005

Czasopismo

Demonstratio Mathematica

Tytuł artykułu

A linear operator and associated class of multivalent analytic functions

Autorzy Sokół, J. 
Treść / Zawartość http://www.degruyter.com/view/j/dema
Warianty tytułu
Języki publikacji EN
Abstrakty
EN We introduce a certain class H alpha/k (p, lambda;h) of multivalent analytic functions in the open unit disc involving a linear operator L alpha/k. The aim of this paper is to extend the similar concept of many earlier papers. We use techniques of differential subordination and convolution of this class.
Słowa kluczowe
PL iloczyn Hadamarda   operatory linearne   funkcje wielowartościowe   funkcje wypukłe  
EN Hadamard product   linear operator   multivalent functions   convex functions  
Wydawca De Gruyter
Czasopismo Demonstratio Mathematica
Rocznik 2007
Tom Vol. 40, nr 3
Strony 559--566
Opis fizyczny Bibliogr. 18 poz.
Twórcy
autor Sokół, J.
  • Department of Mathematics Rzeszów University of Technology ul. W. Pola 2, 35-959 Rzeszów, Poland, jsokol@prz.edu.pl
Bibliografia
[1] B. C. Carlson, D. B. Shaffer, Starlike and prestarlike hypergeometric functions, SIAM J. Math. Anal. 15 (1984), 737-745.
[2] N. E. Cho, O.S. Kwon, Inclusion and argument properties for certain subclasses of meromorphic functions associated with a family of multiplier transformations, J. Math. Anal. Appl. 300 (2004), 505-520.
[3] J. Dziok, H. M. Srivastava, Certain subclasses of analytic functions associated with the generalized hypergeometric function, Integral Transform. Spec. Funct. 14 (2003), 7-18.
[4] J. Dziok, H. M. Srivastava, Classes of analytic functions associated with the generalized hypergeometric function, Appl. Math. Comput. 103 (1999), 1-13.
[5] S. Fukui, J. A. Kim, H. M. Srivastava, On certain subclasses of univalent functions by some integral operators, Math. Japonica, 50 (1999), 359-370.
[6] D. I. Hallenbeck, St. Ruscheweyh, Subordination by convex functions, Proc. Amer. Math. Soc. 52 (1975), 191-195.
[7] J.-L. Liu, H. M. Srivastava, A linear operator and associated families of meromor-phically multivalent functions, J. Math. Anal. Appl. 259 (2001), 566-581.
[8] J.-L. Liu, H. M. Srivastava, Classes of meromorphically multivalent Functions associated with the generalized hypergeometric function, Math, and Comp. Modelling 39 (2004), 21-34.
[9] J.-L. Liu, H. M. Srivastava, Certain properties of the Dziok-Srivastava operator, Appl. Math. Comput. 159 (2004), 485-493.
[10] S. S. Miller, P. T. Mocanu, Differential subordinations and univalent functions, Michigan Math. J. 28 (1981), 157-171.
[11] K. I. Noor, Some classes of p-valent analytic functions defined by certain integral operator, Appl. Math. Comput. 157 (2004), 835-840.
[12] M. L. Morga, On a class of univalent functions whose derivatives have a positive real part, Riv. Math. Univ. Parma 7 (1981), 163-172.
[13] J. Patel, P. Sahoo, Properties of a Class of Multivalent Analytic Functions, Comp. Math. Appl. 46 (2003), 1633-1644.
[14] St. Ruscheweyh, J. Stankiewicz, Subordination under convex univalent functions, Bull. Polon. Acad. Sci., Math. 33 (1985), 499-502.
[15] H. Saitoh, A linear operator and its applications of first order differential subordinations, Mat. Japonica 44 (1996), 31-38.
[16] H. Saitoh, M. Nunokawa, On certain subclasses of analytic functions involving a linear operator, Surikaisekikenkyusho Kokyuroku 936 (1996), 97-109.
[17] R. Singh, S. Singh, Convolution properties of a class of starlike functions, Proc. Amer. Math. Soc. 108 (1989), 145-152.
[18] N. S. Sohi, A class of p-valent analytic functions, Indian J. Pure Appl. Math. 10(7) (1979), 826-834.
Kolekcja BazTech
Identyfikator YADDA bwmeta1.element.baztech-article-PWA3-0035-0005
Identyfikatory